My heart breaks

As if Lizze doesn’t already have enough on her plate, it appears she’s become allergic to her hormone patches.  These patches are meant to help mitigate the symptoms of menopause.

Over the last two weeks, she has begun breaking out in a painful rash at the patch sites. 

We’re waiting to hear back from her specialist at the Cleveland Clinic as to what we should be doing.  However, she has discontinued the patches until otherwise told. 

She wears a single patch and changes them every Wednesday and Sunday.  She moves the replacement patch to a new location. What’s happening now is that each patch is leaving a welt on her skin, that lasts long after the patch has been removed.  In fact, all the welts are still present at the time of this writing. 

I don’t think this is anything serious and is a known side effect but it’s just weird that this side effect should start six months into treatment. 

The downside to discontinuing usage is that her menopause symptoms have gotten worse. 

Hopefully, we’ll hear back from the Cleveland Clinic on Monday and figure out an alternative treatment for her. The cards life always dealt her are not in her favor but she’s a fighter and I’ll make sure we figure this out. 

My heart breaks for her……..

image

This site is managed almost exclusively from my Samsung Galaxy Note 3. Please forgive any typos as auto-correct HATES me. 😉



“Like” me on Facebook

Visit the My Autism Help Forums

To reach me via email, please Contact Me

0 0 votes
Article Rating
Subscribe
Notify of
guest

This site uses Akismet to reduce spam. Learn how your comment data is processed.

1 Comment
most voted
newest oldest
Inline Feedbacks
View all comments
Raynette Jones

How awful!!!!!if the welps arent too painful not that i have a vote but i would vote for real to put that patch back on or put another one on plus call the dr monday. if she has been on that for her menapause patch for 6 months she needs to change to something else that will work . that isnt working. before i read this post i put a post on lizzies blog (you can read it, i dont want to get long winded here) a few minutes ago to make sure even with her diagnosis (that as bad as it sounds, i am glad she got a diagnosis) that she gets some treatment that works for the menapause. it is weird that a reaction came after 6 months all of a sudden. it could be reacting with another medicine if she got a new medicine (which i hope the heck she did). my sick kid is on a patch and he is allergic to all tape. when he had his central line first put in his chest when he was 11, i had to change the dressing for months before the transplant and pulling the tape off or him pulling it off was HORENDOUS. you should see his body it looks pitifully thin (thin like Gavin and I am as worried as you but for longer) and then he has welps on his chest and back where he puts his patches on and rotates, we still dont have a solution, just another f*****g thing that doesnt seem to go away that he has had to deal with for 10 years. that is one of the reasons my ptsd wont go away or get better because I am still in the war. we all are. i am still grateful. God help us all.

1
0
Would love your thoughts, please comment.x
()
x
%d bloggers like this: